shouldn't I have side effects on serostim?

HGH Forums HGH Forum shouldn't I have side effects on serostim?

This topic contains 9 replies, has 5 voices, and was last updated by  Yoursider 2 months, 2 weeks ago.

Viewing 10 posts - 1 through 10 (of 10 total)
  • Author
    Posts
  • #2491

    Askins
    Participant

    Hi everyone I would like to ask you if you experience the same thing that I’m experiencing. The thing is that I started to take serostim like other recommended me to use it, as being the best one, as well as being the most appropriate for beginners. So I was taking 9 iu of serostim daily for about 15 weeks, I got no side effects at all, and as many people told me I will never get swollen hands with this one it’s actually true. I haven’t experienced anything bad about it and I would like to know how many of you have the same positive impact of serostim. Should I expect something in future if I’m going to high the dosage or it is going to be ok!?

    #2492

    superintent
    Participant

    That’s actually really strange that someone recommended you to take it as a beginner, first of all because this one is well known to provoke a lot of side effects. I don’t really know how is that possible that 9iu that you have taken provoked you nothing. I was taking 4 iu for about 6 weeks or something and my hands were literally dying. They hurt so much you can’t even imagine, and you are tellin that you actually take 9 iu for about 15 weeks and nothing happened? I have just to solution to this : The first one is related to the fact that you were lucky to have this one appropriate to your body or the second version is that you’ve been taking something that isn’t serostim. If talking about augmenting the dosage of it I can’t really imagine how it will react to your body. To ordinary people, I will never recommend doing something like this, but in your case I don’t know really what to say!

    #2493

    Cating1
    Participant

    You must be one of the luckiest here. If you scroll though our forum I’m sure you’re going to find a lot of people that are already sick of serostim and its side effects. Actually I can’t really understand how you can take 9iu and feel nothing, I still think that with such a dosage ( in case of serostim) I had to feel at least something. I would really want to see what you take, and to use it as well to know if this really doesn’t provoke any side effects. So sorry you would never sent it to me to experiment with it HAHA. What can I say, you are lucky if this is really serostim and if you really used to use 9iu in 15 weeks.

    #2494

    Liesssono
    Participant

    That’s so weird, and I can’t believe that this can be. Could it be that actually it’s not serostim but maybe a fake one? Do you ever got good results, can you tell us?

    #2495

    Askins
    Participant

    I got some results, I don’t know how great are them if according to your positions, but I have lost 40 lbs and I have saved a lot of muscles.

    #2496

    Liesssono
    Participant

    I don’t understand your question about side effects of it? As long as you see results, as long as you don’t experience any side effects what else do you what to know? If talking about a higher dosage, then the only thing that will make you sure that you should do it or not is just to try. As long as you will start to get bad side effects you can always turn back to the previous dosage.

    #2497

    Askins
    Participant

    Well thank you I thought about this, and I think that I’m going to try hoping that I’m going to be as lucky as I’m at the moment.

    #2498

    Yoursider
    Participant

    I have the same lucky situation I think. Ok, I don’t take 9iu but actually I take 6 iu per day and I have never experienced something bad except for 2 times that I have experienced some pain in my wrists. But actually is good and helpful. But you are really lucky to use 9iu and to experience nothing than positive effects. Congratulations I think that many of us are really envious about your results and you’re lucky experience keep going.

    #2499

    Askins
    Participant

    Actually I know I’m lucky that I can use 9iu of it, but actually I don’t feel really lucky about my results, that’s why I want to higher the dosage of it, to see maybe it will accelerate the results. I know it may sound selfish but I know I want more and I’m going to go for it, with serostim or with something else but I’m going to go for sure.

    #2500

    Yoursider
    Participant

    Actually you have achieved really good results by loosing 40lbs. I really don’t know what you were expecting but actually it’s really good! Some people are experiencing the same thing after a lot of time and some still can’t achieve the same thing. Be thankful for your results, or you’ll never achieve other.

Viewing 10 posts - 1 through 10 (of 10 total)

You must be logged in to reply to this topic.